The University of Southampton
University of Southampton Institutional Repository

A mathematical theory of iconic memory and attention

A mathematical theory of iconic memory and attention
A mathematical theory of iconic memory and attention
0022-2496
507-508
Sperling, George
08454b57-73d2-433d-9c79-e92109dbfa62
Shih, Shui-I
06e53311-9263-4ce5-a124-c369570d20d6
Sperling, George
08454b57-73d2-433d-9c79-e92109dbfa62
Shih, Shui-I
06e53311-9263-4ce5-a124-c369570d20d6

Sperling, George and Shih, Shui-I (1998) A mathematical theory of iconic memory and attention. Journal of Mathematical Psychology, 42 (4), 507-508. (doi:10.1006/jmps.1998.1241).

Record type: Article

Full text not available from this repository.

More information

Published date: 1998
Additional Information: 29th EMPG Meeting Conference Abstracts

Identifiers

Local EPrints ID: 18590
URI: http://eprints.soton.ac.uk/id/eprint/18590
ISSN: 0022-2496
PURE UUID: 4ed0fbd0-afbc-4741-85af-52c38437724c

Catalogue record

Date deposited: 18 Jul 2006
Last modified: 22 Jul 2020 16:36

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×